# SDR MALA110030

- Difficulty date: February 7, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 8,284 hours, 5,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AISLE MOST FWD SEAT TRACK IS CORRODED.  REPLACED SEAT TRACK, PN SH670-32159-1 IAW AMM 53-00-49-400-801.
